# SDR DXTA2012051404976

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 2,915 hours, 2,278 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

ON APU/ACM STARTUP, UNUSUAL ODOR IN COCKPIT AND CABIN LIKE SHOE POLISH OR POSSIBLY SEWING MACHINE OIL.  ALTHOUGH ODOR APPEARS TO GO AWAY WHILE SITTING INSIDE JET, GOING OUTSIDE FOR A FEW MINUTES AND RETURNING, ODOR IS VERY NOTICEABLE.  COULD NOT DETERMINE IF PROBLEM IS WITH APU OR ACM.  FOUND APU OVERSERVICED, OIL ACCUMULATED IN APU CONTAINMENT PAN, OIL ON RT STAB AND TAIL.  REMOVED HALF QUART FROM APU.  SERVICED IAW MM 12-11-03.  REMOVED INLET AND EXHAUST DUCTS ON APU AND INSPECTED ACM FOR ANY OIL.  REMOVED, CLEANED AND REINSTALLED COALESCER SOCK IAW MM 21-51-00. RAN APU FOR ONE HOUR, NO LEAKS OR SMELL.  OPS CHECKS GOOD.
